# SDR ASAA2023062943830

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 32,739 hours, 10,219 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 HF RADIO FAIL-FAIL. GROUNDED - YES. CYCLED PWR TO HF #2 FAIL MESSAGE CLEARED. HF #2 OPS CHECK GOOD. REF B737-900 AMM 2311-00.
